# SDR 99ZZZX1125

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Ethosenergy Accessories and Components, LLC, repair station TU5R236N
- Engine: Pwa JT8*
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Seal
- Part number: 775723
- Condition: Failed
- Location: Fuel Nozzle
- Component: 809892
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUBJECT ASSY WAS OBSERVED TO HAVE BURN-THROUGH OF THE NOZZLE NUT DURING ENGINE BORESCOPE INSPECTIONS BY THE OWNER/OPERATOR, ALOHA AIRLINES.  THE ASSY WAS REMOVED FROM THE ENGINE AND RETURNED TO WOOD GROUP FUEL SYSTEMS, INC., FOR INVESTIGATION OF THE REPORTED CONDITION.  UPON RECEIPT, THE ASSY WAS PRESSURE TESTED IAW THE P & W CMM AND OBSERVED TO HAVE EXTERNAL LEAKAGE.  TEAR-DOWN INSPECTIONS AND METALLURGICAL EVALUATION REVEALED CRACKS IN THE SEAL.  ALL FUEL NOZZLE AND SUPPORT ASSY HARDWARE HAS BEEN FORWARDED TO P & W FOR CONTINUED EVALUATION.
